Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
*ShiningStar*

Can I use Neosporin and Retin A?

I've been on Retin A for 41 days, and I'm in the middle of the IB, although I think it's starting to clear.

I have so many red marks left from healed pimples, some are 2 months old (pimples I got before I started using Retin A). Is Neosporin effective for red marks and can I use it during the day?

I'm talking about the cream, I've read that the ointment clogs pores.

Edited by *ShiningStar*

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×